# SDR YENA2025103001073

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 12,567 hours, 1,879 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,567 hours, 1,879 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10209292
- Part serial: 3WWAH00161
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,567 hours, 1,879 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) "CLASS II ENG 1 FADEC FAULT; FOLLOWED TSM PROC 75-32-00-810-840-A REV 107 AFTER BITE TEST AS PER AMM 73-21-00-710-806-A REV 107 HAVE MESSAGE ENG 1A -0403-2.5 BLEED VLV TM ELEC FAIL CLASS1 NO DISPATCHABLE; 2.5 BLEED VALVE REPLACED IAW AMM 75-32-01-000-801-A01 REV 107 AND 75-32-01-400-801-A REV 107."
